# SDR ASAA0975587

- Difficulty date: May 7, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N648AS
- Make and model: Boeing 737790
- Aircraft serial: 30662
- Aircraft time: 21,066 hours, 9,164 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113A370020
- Part serial: 001383
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD, AFT FLAP OTBD END IS CHAFED ON UPPER SURFACE 6 INCHES FROM T/E. REPAIRED RT WING OTBD AFT FLAP OTBD END IS CHAFED ON UPPER SURFACE 6 INCHES FROM T/E.
